# SDR FDEA201906131290

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Part number: AFA385333
- Condition: Corroded
- Location: Bs 1561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK SUPPORT UNDERSIDE:(VIEWED FROM LWR. CTR CARGO COMPT) -   STA.1561 RBL 47.50-75.25 SUPPORT UNDERSIDE CORRODED/EXFOLIATED. (MRKD) 0003748737 : KOTSOGLOU, CHRISTOPHER   - 16-JUN-2019 14:40  REMOVED AND REPLACED SUPPORT PER DWG AFA3853
